# SDR SWAA2024041573693

- Difficulty date: April 12, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N8583Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64799
- Aircraft time: 18,307 hours, 9,511 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RH FA FLASHLIGHT WILL NOT TEST<[01] OK TO CONTINUE PER MEL 25-12-01; SP1B; MDDR#188345;[02] R & R FWD RH FLASHLIGHT IAW AMM 25-64-00; OPS CHECK GOOD
